MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO S 1:5; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO S 1:5; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 875305
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
3 of 4 devices were returned for evaluation.We are awaiting the return of 1 device.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.Sheath was found loose causing turbine to not spin.Sheath was tightened and retested.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did heat up during evaluation.The device was repaired and returned to the customer.
 
Event or Problem Description
This report summarizes 4 malfunction events where a midwest energo s 1:5 handpiece overheated.4 events resulted in no injury.

Brand Name
MIDWEST ENERGO S 1:5
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22564015
Report Number9614977-2025-00016
Device Sequence Number9347610
Product Code EFB
UDI-Device IdentifierE27668146800
UDI-PublicE27668146800
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized4
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number875305
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Patient Sequence Number1
Patient SexUnknown